# SDR DL738030527

- Difficulty date: June 7, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 4,218 hours, 2,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: S283E6032
- Part serial: 17621
- Condition: Unserviceable
- Location: Row 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND EMERGENCY LIGHTS ON ROWS 16 - 18 INOP.  REPLACED EMERGENCY LIGHTS BATTERY CHARGER.  ALL LIGHTS OPERATE OK.
